EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0335 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Osteolysis (2377); Joint Laxity (4526)
| Date of Event |
03/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 108 months after a right total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, loosening and osteolysis.Patient also experienced joint laxity.Initial surgery and revision surgery operative notes were provided.Post operative diagnosis noted wear of the implant and loose femoral and tibial components.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
Report number: 1038671-2024-01293 multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-01293.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d10 concomitant devices: 2218863 02-012-44-3509 - logic tibia implant psc insert, sz 3.5, 9mm.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.